American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sergio Doplicher and John E. Roberts. Compact Lie groups associated with endomorphisms of $C^*$-algebras. Bull. Amer. Math. Soc. 11 (1984) 333-338. MR 752792.
Abstract, references, and article information   
View Article: PDF

[2] Judith Packer. On the normalizer of certain subalgebras of group-measure factors. Bull. Amer. Math. Soc. 7 (1982) 397-401. MR 663794.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1